# SDR ASAA2022072339161

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 52,329 hours, 15,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL AFTER START RIGHT HAND PACK LIGHT ILLUMINATED ,RESET WITH MASTER CAUTION RESET. GROUNDED - YES. INITIAL EVALUATION, RH PACK LT ON MASTER RECALL AT OVERHEAD. PERFORMED PZTC BITE IAW B737-800 FIM 21-62 TASK 801. PZTC #2 HAD TCV RED LT ON BIT, CLEARED GREEN ON VERIFY. OBSERVED RH PACK TCV MOVE AT TEST. SOUNDS SAME AS LEFT. RAN BOTH PACKS PER B737-800 AMM 21-61-00-700-807-002, BOTH PACKS RAN FULL WARM/FULL COLD TOGETHER AND INDEPENDENTLY 10-15 MINS, NO FAULTS. RH PACK LT NO LONGER PRESENT AT P5 OVERHEAD. NO A/C HISTORY FOR THIS DEFECT.
